It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Bipolar Disorder Board Index
Pages: 1 2 3 4 5 6 7 8 9 Showing 1 - 20 of 182 for depakote tired. (0.007 seconds)


... I took my first depakote last night. Felt tired and off today but also crying at the drop of a hat. Is this normal ? ... (0 replies)
... I agree completely, I started on an antidepressant, pushing me into a manic episode. I felt wired, like too much coffee, but tired at the same time, my vision started getting blurry and my thoughts very rapid and driven, motivated, but unorganized and relentless. ... (14 replies)
... release Depakote as Depakote "EC" for enteric coating or Depakote "DR" for 'delayed release. ... (10 replies)

Depakote & sleep?
Dec 13, 2009
... Well as you can see I to can't sleep on the Depakote either. ... (4 replies)
... I'm a rapid cycler with BPI and I've been taking Depakote for the past 3 years. ... (14 replies)
... You're welcome! This is what the attending pdoc when I was IP in 2006 told me would happen if I stopped taking my meds. I've only stopped taking my meds once and that was for a week when I was manic. I'll never do it again because I started hearing voices, was delusional and extremely paranoid. (13 replies)
... I don't think your scaring anyone, I think it's great that you are educating everyone on the possibility of a bad thing that could happen. That's what we are here for. To look out for each other. Thanks for the info Dreams, anyone who is on Lamictal, Depakote, etc. should know this info. Myself included. Thanks. (13 replies)
... As far as Depakote is concerned, it's known to cause sleepiness and clouded thinking. ... (13 replies)
... I know how frustrating it can be...trust me...I know. I felt that way too, and came off med for a good 6 years, but I've come to realize you really need them to maintain a good quality of life. The meds help to lessen the amount of episodes you have and how severe they can be. A suggestion that I have for you is to try different meds. Every med effects every person... (13 replies)
... Depakote did the same thing to me the 2 times that I was put on it. I am currently on Lamictal, Abilify, Trazadone, Buspar, Wellbutrin SR, Topamax, Klonopin, and Vitamin D and Biotin and don't have the zombie feelings. But I am on the Severely Depressed end of the BP spectrum not the manic end. kat (13 replies)
... I am not on Depakote, but I am on Serequel and it has the same effects. It was making me very tired, unmotivated and I was gaining a tremendous amount of weight quickly after I was put on it. Two things have helped me. My doctor put me on a medication called Axid. It is often prescribed when other medications are known to slow the metabolism and cause weight gain. You... (12 replies)
... In the beginning,when I took the Depakote,I definately felt tired and that I could sleep for a long time.My pdoc put me on Prozac to level me out for the depression,because with Mixed Bp Manic,comes depression as well. ... (12 replies)
... I am just sloshy the next day cuz i coudnt use my manic to work myself tired or get sleep. But my doc insists on not chngng. ... (12 replies)
... I am just sloshy the next day cuz i coudnt use my manic to work myself tired or get sleep. But my doc insists on not chngng. We have been having it his way for 2yrs and I am so frustrated i could pull my hair out. ... (12 replies)
... Hi Sarah, I'm also on Depakote - for at least 11 yrs now, plus Zyprexa; however, how much any of us takes of any medication is entirely personal. We all experience our condition slightly differently, plus respond to meds slightly differently. What i can say though is that on initial doses weight gain is not usual - only slight; which it is with most mood stabilisers.... (12 replies)
... I am also on Depakote and I have only been on it for a few months but I also have definetly gained weight from it. ... (12 replies)
... go to bed early and don't get up until late, then I sleep a great portion of the day. This inactivity with sleeping causes me to gain a lot of weight. I am so tired of it. Is coming off Depakote, with my doctor's consent of course, the only solution? ... (12 replies)
... ething new and no real weight loss. i realize that anxiety and depression definatly do make it hard for me to excersize, i dont want to go out and when u feel so tired all the time who wants to excersize? ... (3 replies)
... I can't sleep. Haven't been taking the geodon. My pdoc says lack of sleep should be the first clue to me that something needs to be done. Although I want to, it's too soon to be stopping any meds. I can't afford my meds anymore unless I give up my apartment. The lamictal is even getting hard to afford. The geodon, no way. My pdoc mentioned lithium (which I was on for... (13 replies)
... Iv taken both. Im on depakote right now along with invega. Iv never used depakote by itself. ... (2 replies)




Pages: 1 2 3 4 5 6 7 8 9

All times are GMT -7. The time now is 07:10 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!